# SDR USAA2013072900035

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 34,418 hours, 22,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE RED EMERGENCY LIGHT LENS MISSING AT SEAT 8D.  MX INSTALLED EMERGENCY LIGHT RED LENS.   ACFT OK FOR SERVICE.
